Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 84, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 16, 2016, 4:28 PM EDT for 4 counties in Pennsylvania. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2016, 4:28 PM EDT (20:28 UTC)
- Expired
- Aug 16, 2016, 5:30 PM EDT
- In force
- 62 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, PA, Montour County, PA, Northumberland County, PA, Schuylkill County, PA
The radar
The State College radar (KCCX), 145 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 4:30 PM EDT | TSTM WND DMG | Knoebels Grove, PA | TREE OR TREES FELL ON TENTS IN KNOEBELS CAMPGROUND - SEVERAL INJURIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 3:20 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.5 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 364 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
929
WUUS51 KCTP 162028
SVRCTP
PAC037-093-097-107-162130-
/O.NEW.KCTP.SV.W.0084.160816T2028Z-160816T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
428 PM EDT TUE AUG 16 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...
COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
EASTERN MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 530 PM EDT.
* AT 427 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BUCKHORN TO PINE GROVE...MOVING NORTHEAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
POTTSVILLE...ST. CLAIR...FRACKVILLE...SCHUYLKILL HAVEN...
MAHANOY CITY...MOUNT CARMEL...SHENANDOAH...TAMAQUA...MINERSVILLE...
BERWICK...BLOOMSBURG...SHAMOKIN...KULPMONT...ASHLAND...DANVILLE...
SELTZER...ROHRSBURG...GRIER CITY-PARK CREST...
JAMISON CITY AND LIGHTSTREET.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
DANVILLE AND NESCOPEK EXITS...SPECIFICALLY FROM MILE MARKERS 225 TO
247.
THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 97 TO 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4064 7600 4057 7602 4058 7604 4052 7626
4049 7644 4065 7669 4065 7673 4085 7656
4116 7670 4116 7659 4131 7641 4131 7631
4120 7632 4113 7628 4113 7623 4095 7621
4090 7603 4091 7600 4074 7577
TIME...MOT...LOC 2027Z 221DEG 40KT 4104 7654 4054 7640
HAIL...<.75IN
WIND...60MPH
$$
RXR2 follow-up statements
291
WWUS51 KCTP 162052
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
452 PM EDT TUE AUG 16 2016
PAC093-097-162101-
/O.CAN.KCTP.SV.W.0084.000000T0000Z-160816T2130Z/
NORTHUMBERLAND PA-MONTOUR PA-
452 PM EDT TUE AUG 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NORTHUMBERLAND
AND EASTERN MONTOUR COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTH CENTRAL AND CENTRAL PENNSYLVANIA.
LAT...LON 4074 7577 4064 7600 4057 7602 4058 7604
4053 7623 4073 7645 4075 7645 4078 7638
4083 7640 4083 7644 4095 7642 4125 7648
4131 7641 4131 7631 4120 7632 4113 7628
4113 7623 4095 7621 4090 7603 4091 7600
TIME...MOT...LOC 2051Z 238DEG 32KT 4113 7633 4060 7616
$$
PAC037-107-162130-
/O.CON.KCTP.SV.W.0084.000000T0000Z-160816T2130Z/
SCHUYLKILL PA-COLUMBIA PA-
452 PM EDT TUE AUG 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SCHUYLKILL AND COLUMBIA COUNTIES...
AT 451 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ROHRSBURG TO NEAR SCHUYLKILL HAVEN...MOVING
NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHENANDOAH...TAMAQUA...MINERSVILLE...BERWICK...POTTSVILLE...
ST. CLAIR...FRACKVILLE...SCHUYLKILL HAVEN...MAHANOY CITY...ASHLAND...
MCADOO...SELTZER...PORT CARBON...ROHRSBURG...NUMIDIA...ENGLEWOOD...
SHUMANS...GRIER CITY-PARK CREST...JAMISON CITY AND LIGHTSTREET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4074 7577 4064 7600 4057 7602 4058 7604
4053 7623 4073 7645 4075 7645 4078 7638
4083 7640 4083 7644 4095 7642 4125 7648
4131 7641 4131 7631 4120 7632 4113 7628
4113 7623 4095 7621 4090 7603 4091 7600
TIME...MOT...LOC 2051Z 238DEG 32KT 4113 7633 4060 7616
HAIL...<.75IN
WIND...60MPH
$$
RXR622
WWUS51 KCTP 162112
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
512 PM EDT TUE AUG 16 2016
PAC037-162122-
/O.CAN.KCTP.SV.W.0084.000000T0000Z-160816T2130Z/
COLUMBIA PA-
512 PM EDT TUE AUG 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR COLUMBIA COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL PENNSYLVANIA.
LAT...LON 4074 7577 4064 7600 4071 7614 4080 7621
4089 7625 4095 7621 4090 7603 4091 7600
TIME...MOT...LOC 2112Z 241DEG 26KT 4104 7613 4076 7600
$$
PAC107-162130-
/O.CON.KCTP.SV.W.0084.000000T0000Z-160816T2130Z/
SCHUYLKILL PA-
512 PM EDT TUE AUG 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN SCHUYLKILL COUNTY...
AT 512 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BEACH HAVEN TO NEAR TUSCARORA...MOVING NORTHEAST
AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHENANDOAH...TAMAQUA...MAHANOY CITY...MCADOO...ONEIDA...SHEPPTON...
NEW PHILADELPHIA...DELANO...GRIER CITY-PARK CREST...TUSCARORA...
HOMETOWN...NEW BOSTON-MOREA...LOCUST LAKE STATE PARK...COALDALE...
SNYDERS...NUREMBURG...BRANDONVILLE...MCKEANSBURG...
BROCKTON AND PARK PLACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4074 7577 4064 7600 4071 7614 4080 7621
4089 7625 4095 7621 4090 7603 4091 7600
TIME...MOT...LOC 2112Z 241DEG 26KT 4104 7613 4076 7600
HAIL...<.75IN
WIND...60MPH
$$
RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:57 PM EDT, 31 minutes earlier.
Area forecast discussion, Aug 16, 3:57 PM EDT, 31 minutes before
Area Forecast Discussion National Weather Service State College PA 357 PM EDT TUE AUG 16 2016 .SYNOPSIS... A weak cold front will drop down through the state tonight and stall along the Maryland border. However, the temperatures will not become all that much cooler. Warm and humid weather will continue with just isolated storms possible each afternoon into the weekend. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Line of storms along a weak advance trough making occasional gusts into/near severe. This line is making it into a very much less stable environment and will likely ramp up even stronger. New SVR watch box will be chopped off quickly as the line is moving quickly. This first line should be off to the east around 5 pm. But, the focus will then shift to the NW where some speckles continue to develop. Those cells are flying along and the driving vort max seems to be over KCLE right now. So, we may not have too long of a time for severe threat in the NW, either. Main threat in both areas is wind damage. The real cold front - if it can be termed "real" - will be dropping down into the NW co.s around sunset, and continue moving se - reaching IPT-UNV by 04z-05z. The front will likely then slog to a halt as it nears the MD border. The lack of heating and the larger-scale subsidence will be effective at diminishing the coverage and intensity of the storms along and south of the front. Showers will probably linger over the Laurels thru the night. It will be muggy overnight with lots of places receiving rainfall today. The winds will get lighter from the west but stay up a little, so fog not quite as possible as lower clouds. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... The front will still be nearby on Wed. SW flow into the Laurels will probably keep showers going into the morning. Then, heating may renew the convection in the afternoon if it does die off in the morning. Will keep pops all along the srn border for the aftn. Slightly drier air over the northern tier may make it feel a little better than the recent 70+ dewpoints. Maxes will still be in the 80-85F range, though. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... The basic grids were nudged using the National Blend of Models (NBM) and superblend of models. This should provide relatively consistent grids. The GEFS and NAEFES are forecasting a gradual pattern change. The key changes include the complete erosion of the subtropical ridge along and off the East Coast and the evolution of a trough in the central United States. Thus Wednesday night into Thursday the 500 mb flow becomes more westerly. This flow is forecast to push the plume of high precipitable water (PW) air to our south leaving a boundary to our south and east. Lingering showers should be mainly closer to this boundary. With lower PW our diurnal POPS should drop considerably. This plume of high PW does not come back. Thus closer to normal temperatures through the column and lower PW should provide cooler nights, lower POPS, and near normal high temperatures. The developing trough to our west this weekend and the surge of cold air to our west will pull warm air back into our region by the weekend. We should see another surge of high PW air, albeit not as tropical, ahead of this system. Thus chance showers will slowly increase as will overnight lows Friday into Sunday. At this time the ensemble forecast systems (EFS) show the frontal system Sunday pushing through from west to east with a nice north- south front for a change. This would increase the chance of showers and thunderstorms Sunday. If correct early next week could see considerably drier air move into our region along with relatively cooler air. The EFS clearly want to end this regime of high temperatures and high moisture. The GEFS forecasts slightly below normal PW values by Tuesday next week and near to slightly below normal 850 mb temperatures. That would be a refreshing change. Not surprisingly the GEFS maximum QPF time and the NBM maximum QPF time in our long range forecasts is SUNDAY and possibly early Monday. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... Line of storms is now east of IPT, and rolling past MDT. Only LNS left to see any thunder from that line. New convection is developing over the NW, and those cells are moving very quickly, but have not organized in any fashion quite yet. The cold front/wind shift will slide through BFD around 00z, and effectively end the threat for TSRA there. Outlook... Thu...Patchy am fog possible. Isold pm tsra impacts possible. Fri...No Sig Wx expected. Sat-Sun...Sct/isold TSRA mainly W, mainly PM. && .CTP WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM EDT this evening for PAZ057-059-065- 066. && SYNOPSIS...Dangelo NEAR TERM...Dangelo SHORT TERM...Dangelo LONG TERM...Grumm AVIATION...Dangelo
Hazardous weather outlook, Aug 16, 4:14 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 414 PM EDT TUE AUG 16 2016 PAZ004>006-010>012-017>019-024>028-033>037-045-049-050-056-063-064- 172015- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-SOUTHERN CLINTON- UNION-SNYDER-PERRY-CUMBERLAND-ADAMS- 414 PM EDT TUE AUG 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. SCATTERED SEVERE THUNDERSTORMS WITH DAMAGING WINDS 60 MPH OR GREATER ARE POSSIBLE THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ041-042-046-051>053-057>059-065-066-172015- NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-MONTOUR-NORTHUMBERLAND- COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-YORK-LANCASTER- 414 PM EDT TUE AUG 16 2016 ...SEVERE THUNDERSTORM WATCH 447 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 16, 3:42 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
342 PM EDT TUE AUG 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 5 NW CHAMBERSBURG 39.98N 77.72W
08/16/2016 FRANKLIN PA CO-OP OBSERVER
TREE AND LARGE LIMBS DOWN PARTIALLY BLOCKING ROADWAY.
&&
EVENT NUMBER CTP1601793
MACHLocal storm report, Aug 16, 3:45 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
345 PM EDT TUE AUG 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG NEWTON HAMILTON 40.39N 77.84W
08/16/2016 MIFFLIN PA 911 CALL CENTER
TREES AND WIRES DOWN IN TWO LOCATIONS.
0230 PM TSTM WND DMG 5 NW CHAMBERSBURG 39.98N 77.72W
08/16/2016 FRANKLIN PA CO-OP OBSERVER
TREE AND LARGE LIMBS DOWN PARTIALLY BLOCKING ROADWAY.
&&
EVENT NUMBER CTP1601792 CTP1601793
MACHLocal storm report, Aug 16, 4:17 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
417 PM EDT TUE AUG 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG MAYTOWN 40.08N 76.58W
08/16/2016 LANCASTER PA EMERGENCY MNGR
TREES DOWN ON MOBILE HOME. NO ONE INJURED.
&&
EVENT NUMBER CTP1601794
MACHLocal storm report, Aug 16, 4:19 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT TUE AUG 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 2 E MAYTOWN 40.08N 76.54W
08/16/2016 LANCASTER PA EMERGENCY MNGR
TREES DOWN ON BUILDING. PEOPLE TRAPPED BY BLOCKED
EXITS.
&&
EVENT NUMBER CTP1601795
MACHLocal storm report, Aug 16, 4:20 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 PM EDT TUE AUG 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG NEWTON HAMILTON 40.39N 77.84W
08/16/2016 MIFFLIN PA 911 CALL CENTER
TREES AND WIRES DOWN IN TWO LOCATIONS.
0230 PM TSTM WND DMG 5 NW CHAMBERSBURG 39.98N 77.72W
08/16/2016 FRANKLIN PA CO-OP OBSERVER
TREE AND LARGE LIMBS DOWN PARTIALLY BLOCKING ROADWAY.
0405 PM TSTM WND DMG MAYTOWN 40.08N 76.58W
08/16/2016 LANCASTER PA EMERGENCY MNGR
TREES DOWN ON MOBILE HOME. NO ONE INJURED.
0410 PM TSTM WND DMG 2 E MAYTOWN 40.08N 76.54W
08/16/2016 LANCASTER PA EMERGENCY MNGR
TREES DOWN ON BUILDING. PEOPLE TRAPPED BY BLOCKED
EXITS.
&&
EVENT NUMBER CTP1601792 CTP1601793 CTP1601794 CTP1601795
MACHSpecial weather statement, Aug 16, 4:27 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 427 PM EDT TUE AUG 16 2016 PAZ065-162100- YORK PA- 427 PM EDT TUE AUG 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF YORK COUNTY UNTIL 500 PM EDT... AT 426 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NEW FREEDOM...MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE. THIS STRONG THUNDERSTORM WILL BE NEAR... NEW FREEDOM...RAILROAD AND GLEN ROCK AROUND 430 PM EDT. SHREWSBURY AROUND 435 PM EDT. STEWARTSTOWN AROUND 440 PM EDT. CROSS ROADS AROUND 445 PM EDT. BROGUE AROUND 455 PM EDT. SUNNYBURN AROUND 500 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FAWN GROVE...FELTON... WINTERSTOWN...SUSQUEHANNA TRAILS AND AIRVILLE. LAT...LON 3992 7649 3974 7625 3972 7633 3972 7686 TIME...MOT...LOC 2026Z 245DEG 31KT 3972 7674 DANGELO
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 3:24 AM EDT | Heat Advisory | CTP | Dauphin, Lancaster, Lebanon, York | 13 hr |
| Aug 16, 1:33 PM EDT | Special Weather Statement | CTP | Franklin, Fulton, Huntingdon | 42 min |
| Aug 16, 2:05 PM EDT | Special Weather Statement | CTP | Franklin | 55 min |
| Aug 16, 2:36 PM EDT | Special Weather Statement | CTP | Lycoming | 39 min |
| Aug 16, 2:52 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 53 min |
| Aug 16, 2:56 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Juniata, Perry, Snyder and 1 more | 64 min |
| Aug 16, 3:04 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 56 min |
| Aug 16, 3:13 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Snyder, Union | 47 min |
| Aug 16, 3:25 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 65 min |
| Aug 16, 3:30 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry | 45 min |
| Aug 16, 3:44 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 46 min |
| Aug 16, 3:56 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 64 min |
| Aug 16, 4:27 PM EDT | Special Weather Statement | CTP | York | 33 min |
| Aug 16, 4:35 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 70 min |
| Aug 16, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 34 min |
| Aug 16, 6:37 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield | 53 min |
| Aug 16, 6:44 PM EDT | Special Weather Statement | CTP | Somerset | 61 min |
| Aug 16, 7:07 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 53 min |
| Aug 16, 7:26 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Clearfield, Huntingdon | 34 min |
| Aug 16, 7:34 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield | 26 min |
| Aug 16, 7:59 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton, Huntingdon | 31 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.